MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 15 FR., ROUND, 3/4 FLUTED; WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 15 FR., ROUND, 3/4 FLUTED; WOUND DRAIN
Model Number 072223
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign material like hair was found when the package was opened.
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.One sample was confirmed to exhibit the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), unused silicone channel drain.Visual inspection of the sample noted that there was a large hair taped to the back packaging.This does not meet the specification as "no hair is permitted on the product.".A potential root cause for this failure could be ¿no follow up to production areas cleaning procedure¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed as labelling could not have prevented the reported failure.Corrections: d, h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 15 FR., ROUND, 3/4 FLUTED
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11628653
Report Number1018233-2021-01950
Device Sequence Number3866551
Product Code GBX
UDI-Device Identifier00801741049842
UDI-Public(01)00801741049842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number072223
Device Catalogue Number072223
Device Lot NumberNGET2285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;